# SDR F3LA2011031500613

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 21,905 hours, 10,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347207500000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT C-CHECK: NON ROUTINE NR 31644; MAIN CABIN FLOORBEAM HAS CORROSION 6" OF FR 66, Y 1732. CORROSION NOTED IS EXFOLIATION AND OUT OF LIMITS IAW SRM 53-41-14 P 103/104, R & R FLOORBEAM ASSY.
